SYNTHES GMBH CHUCK W/KEY F/COMPACT AIR DRIVE+POWER DR; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED, MOTOR/ACCESS AND ATTACHMENT
Back to Search Results |
| Catalog Number |
511.730 |
| Medical Device Problem Codes |
Mechanical Jam (2983); Complete Loss of Power (4015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.H10 additional narrative: d4: the device serial/lot number are currently unknown.Therefore, the device udi is currently unknown.H4: the device manufacture date is currently unavailable.The actual device was returned for evaluation.During repair, an evaluation was performed and it was determined that the reported condition was confirmed.The assignable root cause was determined to be traced to the user, which is user error.
Event or Problem Description
It was reported from india that during service and evaluation, it was determined that the chuck with key device was frozen/will not move- chuck seized, the etching was illegible, and the device had component damage.It was further determined that the device failed pretest for general condition, markings, check function of drill chuck sleeve, check drill chuck in smallest range, check drill chuck in biggest range, check cannulation of drill chuck, and check handpiece coupling.It was noted in the service order that the device was not working.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention, or prolonged hospitalization.The exact date of the event was not reported; however, it was reported that the event occurred in 2024.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.